# SDR CALA2025071406499

- Difficulty date: July 9, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 79,575 hours, 29,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FURTHER EVALUATION AT THE AFT CARGO DOOR SURROUND STRUCTUR E MAIN SILL WEB FOUND TO BE OUT OF LIMIT REQUIRE REPLACEMENT (RE F. AAR NR 1000042306) ALL DOCUMENTATION AND SUPPORTING DOCUMENTS ON RFD AAR N/R 1000042306.   REMOVED & REPLACED THE AFT CARGO LOW MAIN SILL WEB IAW SRM 51-40-02-0G-0 DWG 146A8340.  REF: AAR NR 1000042306 PER UAL REP OK TO CLEAR REMOVED AND REPLACED THE AFT CARGO LOWER MAIN SILL WEB IAW SRM 51-40-02-OG-0 DWG 146A8340.
